MathSciNet Relay Station
MathSciNet bibliographic data
MR2075885 (2006a:22010) 22E46 (22E55)
Cogdell, J. W.; Kim, H. H.; Piatetski-Shapiro, I. I.; Shahidi, F. Functoriality for the classical groups. Publ. Math. Inst. Hautes Études Sci. No. 99 (2004), 163–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement